... noticed today that I have spotted a little bit of brown discharge. Is this normal? Should I be worried?
This is most likely normal. You will find you could have this sort of spotting from time to time.
My doctor resolved the problem each time it came up (a few times over the 18 years I was on Depo in total) by bringing my next couple of injections forward a couple of weeks, so I had the next 2 injections at about 9 weeks instead of the usual time frame). Once it was back to no bleeding at all, we went back to the normal intervals for the jab (11-12 weeks, depending on your doctor).
Of course, this doesn't rule out other causes of bleeding, & if you are not up to date with your smear tests (cervical smear), then you should ensure that you have that done to rule out problems.
If you think you could possibly have caught an STD, then you might also want to ask to be tested.
Otherwise, I don't doubt that it is just the Depo. All methods of birth control have a downside. This is frequently one of Depo's, along with weight gain :-)
Hope that helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Provera - Hey I got my first depo shot about a month ago. I am experiencing some brown discharge and
Posted 20 Oct 2014 • 1 answer
Posted 2 Nov 2014 • 1 answer
Posted 13 Jan 2015 • 1 answer
Depo-Provera - I was on the depo shot for a min last year,then didn't take it and four months. Just?
Posted 12 Sep 2015 • 1 answer
Depo-Provera - its gonna be two months in a week that I came off the depo shot, last week and today?
Posted 23 Jan 2016 • 1 answer